# SDR WVER2017070200007

- Difficulty date: July 27, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 34,567 hours, 24,780 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R318073
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUGS FROM FORWARD EDGE CHAFED AND GOUGED. REPAIRED DOOR SIDE HINGE IAW REO 670-52-11-511, REV D,
